# SDR IXXA08SMN196S

- Difficulty date: October 24, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 565174758
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER TRAILING EDGE UPPER SKIN CORRODED AT STATION XE 29.812.  REMOVED CORROSION. FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  CLEANED, TREATED, PRIMED AREA.  INSTALLED NEW SKIN IAW SRM 55-3-1 FIGURE 1 SHEETS 1-2, SRM 51-1-8 PAGES 17-18, SRM 55-2-0 PAGE 12, SRM 55-1-0 PAGE 1, SRM 51-1-21, AND SRM 51-1-8B.
